Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Construction of a normal basis by special values of Siegel modular functions


Author: Keiichi Komatsu
Journal: Proc. Amer. Math. Soc. 128 (2000), 315-323
MSC (2000): Primary 11G15, 11R27, 11Y40
Published electronically: September 27, 1999
MathSciNet review: 1707153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider certain abelian extensions $K,k_1$ of $Q(e^{2\pi i/5})$ and show by a method of Shimura that a normal basis of $K$ over $k_1$ can be given by special values of Siegel modular functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11G15, 11R27, 11Y40

Retrieve articles in all journals with MSC (2000): 11G15, 11R27, 11Y40


Additional Information

Keiichi Komatsu
Affiliation: Department of Information and Computer Science, School of Science and Engineering, Waseda University, 3-4-1 Okubo, Shinjuku, Tokyo 169, Japan

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05601-4
PII: S 0002-9939(99)05601-4
Received by editor(s): June 20, 1997
Published electronically: September 27, 1999
Communicated by: David E. Rohrlich
Article copyright: © Copyright 1999 American Mathematical Society